An Economical Method for Multidimensional Motion and Transport Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1257-1262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a11,
author = {N. G. Zhadaeva},
title = {An {Economical} {Method} for {Multidimensional} {Motion} and {Transport} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1257--1262},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a11/}
}
N. G. Zhadaeva. An Economical Method for Multidimensional Motion and Transport Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1257-1262. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a11/